zbMATH — the first resource for mathematics

Some properties of the shock adiabat of quasitransverse elastic waves. (English. Russian original) Zbl 0585.73023
J. Appl. Math. Mech. 48(1985), 575-578 (1984); translation from Prikl. Mat. Mekh. 48, 793-798 (1984).
It is shown that discontinuities corresponding to points of certain quasitransverse shocks, that are not evolutionary from cuts of the shock adiabat, in an isotropic prestressed elastic medium are a sequence of two evolutionary shocks moving at identical velocity. Two such representations are obtained for certain sections of the shock adiabat. The possibility of representing the non-evolutionary discontinuities in the form of a sequence of evolutionary discontinuities moving at identical velocity in other problems of the mechanics of a continuous medium is discussed.

74M20 Impact in solid mechanics
Full Text: DOI
[1] Kulikovskii, A.G.; Sveshnikova, E.I., On shocks propagating in a state of stress in isotropic non-linearly elastic media, Pmm, Vol.44, No.3, (1980)
[2] Kulikovskii, A.G.; Sveshnikova, E.I., Investigation of the shock adiabat of quasitransverse shocks in a prestressed elastic medium, Pmm, Vol.46, No.5, (1982) · Zbl 0542.73024
[3] Lax, P.D., Hyperbolic systems of conservation laws. II, Communs. pure and appl. math., Vol.10, No.4, (1957) · Zbl 0108.28203
[4] Akhiezer, A.I.; Lubarskii, G.Ya.; Polovin, R.V., On the stability of shocks in magnetohydrodynamics, Zh. eksp. teor. fiz., Vol.35, No.3, (1958) · Zbl 0085.21204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.